# SDR DALA2015081204911

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 58,594 hours, 20,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECKED, FOUND THE EMERGENCY LIGHT OUT AT ACFT LT FIFTH EXTERIOR.   POWER AVAILABLE.  REPLACED BATTERY CHARGER AND CLEANED SOCKET CONTACT.  FUNCTION CK OK IAW AMM 33-51.
